# SDR ASAA2020021043108

- Difficulty date: February 4, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 6,789 hours, 1,833 cycles
- System (JASC): 3150 · Central Warning
- Part: Sensor
- Part number: 3223KGBA4
- Condition: False Indication
- Location: Nr 1 Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ENGINE 1 START FAULT STARTER SHAFT SHEAR GROUNDED - YES. R/R ENG 1 N2 SENSOR IAW AMM (CFML) 77-111-10. PERFORMED IDLE TEST IAW AMM 73-29-00. NO FALUTS NOTED OK FOR SVCREMOVED STARTER AIR VALVE FOR INSPECTION.
